# SDR 2002F00411

- Difficulty date: February 14, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND SKIN PUNCTURED AT L1 DOOR CUTOUT, FORWARD UPPER BETWEEN SECOND AND THIRD DOOR STOP.  (M)
